# SDR DL72S980616

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ftg
- Part number: 6545975
- Condition: Damaged
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BORE OF FS 870 BLKHD LT TERMINAL FITTING WAS O/S TO 4.605 DIAMETER TO REMOVE TOOLING DAMAGE.  REWORKED PER ERA 331517-14.
